Dergiler / Konuralp Journal of Mathematics / 2014 / Volume: 2 Issue: 2

GROWTH PROPERTIES OF GENERALIZED ITERATED ENTIRE AND COMPOSITE ENTIRE AND MEROMORPHIC FUNCTIONS

Sayfa
—
Yayın Tarihi
2014-12-01
DOI
—
🏛️Bu makalenin bibliyografik verileri ve tam metin bağlantısı DergiPark üzerinden sağlanmıştır.
DergiPark Kaydı ↗
✨

Yapay Zeka Hızlı Bakış & Çıkarımlar

AI Insight
⚡ TL;DR(1 Cümlede Hızlı Çıkarım)

In this paper we consider generalized iteration of entire functionsand prove some growth properties of generalized iterated entire functions andcomposition of entire and meromorphic functions under certain restrictions on(p,q) orders of functions

📌 3 Maddede Bu Makale

🎯
Amaç & Hipotez:In this paper we consider generalized iteration of entire functionsand prove some growth properties of generalized iterated entire functions andcomposition of entire and meromorphic functions under certain restrictions on(p,q) orders of functions
📊
Temel Bulgular & Veri:In this paper we consider generalized iteration of entire functionsand prove some growth properties of generalized iterated entire functions andcomposition of entire and meromorphic functions under certain restrictions on(p,q) orders of functions
💡
Sonuç & Katkı:In this paper we consider generalized iteration of entire functionsand prove some growth properties of generalized iterated entire functions andcomposition of entire and meromorphic functions under certain restrictions on(p,q) orders of functions
🔬Tür:Article
📍Kapsam:Genişletilmiş Akademik Örneklem
⚙️Değişkenler:Entire function · Meromorphic function · Generalized iteration

Abstract

In this paper we consider generalized iteration of entire functionsand prove some growth properties of generalized iterated entire functions andcomposition of entire and meromorphic functions under certain restrictions on(p,q) orders of functions

🔖

Bu Makaleye Atıf Yap

Banerjee, D., Nilkantamondal, N. (2014). GROWTH PROPERTIES OF GENERALIZED ITERATED ENTIRE AND COMPOSITE ENTIRE AND MEROMORPHIC FUNCTIONS. Konuralp Journal of Mathematics, Volume: 2 Issue: 2. https://ajindex.com/articles/1521965

📄 Tam Metin PDF Okuyucu

📄

PDF görüntüleyici hazırlanıyor...

Kaynakça (18)

  1. Banerjee, D. and Dutta, R. K., The growth of iterated entire functions, Journal of Indian Acad. Maths.Vol.30, No.2 (2008), 489-495.
  2. Banerjee, D. and Jana, S., Comparative growth of maximum modulus and maximum term of iterated entire functions, Journal of Indian Acad. of Math., Vol.31, No.2 (2009), 351-360.
  3. Banerjee, D. and Jana, S., On growth properties of iterated entire and composite entire and meromorphic functions, Journal of Indian Acad Math., Vol.32, No.1 (2010), 295-309.
  4. Banerjee, D. and Dutta, R. K., On growth of iterated entire functions,Bulletin of Allahabad Mathematical Society, Vol.25, No.2 (2010), 333-340.
  5. Banerjee, D. and Mondal, N., Maximum modulus and maximum term of generalized iterated entire functions, Bulletin of the Allahabad Mathematical Society, Vol.27,No.1 (2012), 117
  6. Banerjee, D. and Mondal, N., Growth of generalized iterated entire functions, Bulletin of the Allahabad Mathematical Society, Vol.27,No.2 (2012), 239-254.
  7. Bergweiler, W., Jank Gerhard and Volkmann Lutz, Wachstumsverhalten zusammengesetzter Funktionen, Results Math. 7 (1984), 35-53.
  8. Bergweiler, W., On the Nevanlinna characteristic of a composite function, Complex variables, Vol.10 (1988), 225-236.
  9. Bhoosnurmath, S. S. and Prabhaiah, V. S., On the generalized growth properties of composite entire and meromorphic functions, Journal of Indian Acad Math., Vol.29, No.2 (2007), 343- 3
  10. Clunie, J., The composition of entire and meromorphic functions, Mathematical Essays ded- icated to Macintyre, Ohio Univ. Press (1970), 75-92.
  11. Hayman,W. K., Meromorphic functions, Oxford University Press,1964.
  12. Lahiri, B. K. and Banerjee, D., Relative fix points of entire functions, J. Indian Acad. Math., Vol.19, No.1 (1997), 87-97.
  13. Lahiri, I., Growth of composite integral functions, Indian J. pure appl. Math., 35(4) (2004), 525-5
  14. Sato,D., On the rate of growth of entire functions of fast growth, Bull. Amer. Math. Soc., 69 (1963), 411-414.
  15. Singh, A. P., Growth of composite entire functions, Kodai Math. J., Vol 8 (1985), 99-102.
  16. DEPARTMENT OF MATHEMATICS,VISVA-BHARATI,SANTINIKETAN-731235,INDIA
  17. E-mail address: [email protected] BALLAVPUR R.G.S.VIDYAPITH,BALLAVPUR, RANIGANJ,WEST BENGAL,INDIA E-mail address: [email protected]
  18. Lahiri, B. K. and Banerjee, D., Relative fix points of entire functions, J. Indian Acad. Math., Vol.19, No.1 (1997), 87-97.